Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Recurring, itchy, oozing and spreading rash on forearm . Reason?

I have a recurring rash on my forearm that I believe started several years ago when I got into some bad poison oak. Every so often my forearm gets one or two little blisters that really itch. If I scratch it it oozes and spreads to more of my arm. I went to one dermatologist a couple years ago and she did not help. She just took a biopsy and said it was not cancer but did not or was not able to tll me what I had
Asked On : Thu, 2 May 2013
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to health care magic forum
Thank you for your query
I understand your query regarding your skin problem.
It is difficult to give idea about diagnosis only from description,
It look like eczematous dermatitis or allergic dermatitis.
For itching you can use anti histaminic tablet.
you need to apply good moisturizer cream over skin .
At oozing area you can apply antibiotic cream ,other area mild steroid cream will work.
it is better to consult other dermatologist for second opinion.
I hope I answered your query.
Answered: Thu, 2 May 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. R.G. Joshi's  Response
Hi ,welcome to healthcare magic. Thanks for writing here. You are suffering from phytophotodermatitis.Exposure to poison oak has started initial response
and subsequent sun exposure leading to eczema.Apply steroid antibiotic combination like fucibet over affected area.Avoid exposure to sun.Use sunscreens,full cotton clothings covering forearm.Do not use harsh soaps ,avoid exposure to any chemaicals.Eat fresh fruits since they contain antioxidants.This will help you in tackling your problem.Sometimes they relapse frequently in that case you have to take oral drugs like steroids.HCQ.azoran and it will be better you consult a dermatologist and take proper treatment.
Answered: Thu, 2 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor